Normal Moore spaces in the constructible universe
HTML articles powered by AMS MathViewer
- by William Fleissner PDF
- Proc. Amer. Math. Soc. 46 (1974), 294-298 Request permission
Abstract:Assuming the axiom of constructibility, points in closed discrete subspaces of certain normal spaces can be simultaneously separated. This is a partial result towards the normal Moore space conjecture.
- R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175–186. MR 43449, DOI 10.4153/cjm-1951-022-3
- R. H. Bing, A translation of the normal Moore space conjecture, Proc. Amer. Math. Soc. 16 (1965), 612–619. MR 181976, DOI 10.1090/S0002-9939-1965-0181976-6
- R. Björn Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229–308; erratum, ibid. 4 (1972), 443. With a section by Jack Silver. MR 309729, DOI 10.1016/0003-4843(72)90001-0 F. D. Tall, Set theoretic consistency results and topological theorems, Ph.D. Thesis, University of Wisconsin, Madison, Wis., 1969. R. B. Jensen, Souslin’s hypothesis is compatible with CH, 150 handwritten pages (unpublished).
- © Copyright 1974 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 46 (1974), 294-298
- MSC: Primary 54E30
- DOI: https://doi.org/10.1090/S0002-9939-1974-0362240-4
- MathSciNet review: 0362240